The Lupus Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
11 Posts
Discussion Starter · #1 ·
Hello

My name is Nicky and i am 4 parts through 6 part treatment of cyclophopsphamide with planquil and sterioids for Lupus with severe CNS involvement.

Please please write to me if you are or have had this treatment as i do not know if i can face the last 2 infussions of the cyclophophamide, as i feel so ill.:eek::(.

Sorry to be a real baby but some news any woukld be great.

Waiting and thanking you in advance and anticipation Nicky .
 

·
Registered
Joined
·
7,800 Posts
Hello Nicky,

I'm afraid I can't help you personally but I have added the word "cyclophosphamide" to your thread title in the hope that those who have had this treatment will see the thread more easily.

Lots of strengthening hugs to get you through. I know it's really not nice but it will be over relatively soon :grouphug2:

Have you been given meds for nausea? I don't know which are most effective but I know they can help a lot.

Katharine
 

·
Registered
Joined
·
279 Posts
Hi Nicky

Ive had this they can give the treatment slower to start with so u can tolerate it better. Just talk to them about it before the treatment stars perhaps the can give u something before to help you.

Hang in there (((((((((((((((hugs)))))))))))))))))

dixy
 

·
Registered
Joined
·
94 Posts
Hi Nicky,

I had Cytoxan started last September until February this year so 6 months. On the first day of the treatment I was really tired. On the second or third day I felt exhausted and nauseous. Take lots of rest and drink lots of fluid to flush all the Cytoxin.

I had a weird side effect with it, after 2 weeks after Cytoxan I had extremely itchy rashes that I could not bare. Before the 5th treatment, my rheumy paused the Cytoxan for a week before starting it again and the side effects weren't as bad the 5th time. The rashes came back on the last treatment but at least I didn't have to do the treatment anymore.

Just hang in there!! And tell your rheumy if the side affects are being too much. Maybe waiting an extra week before the next Cytoxan might make the side affect a little less harsh.

Take care!!

Cinnia
 
1 - 4 of 4 Posts
Top